# SDR YENA20140114012

- Difficulty date: January 14, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 37,201 hours, 13,198 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Part number: 322000M02
- Part serial: 4958
- Condition: Failed
- Location: Rudder
- Part time: 37,208 hours, 13,198 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, EXPERIENCED A STRONG YAW, AXIS INPUTS WITH AND WITHOUT AUTOPILOT ON AND BOTH AUTOPILOTS.  DECLARED AN EMERGENCY AND ACFT RETURNED.  PERFORMED VISUAL INSPECTION OF RUDDER AND RUDDER COMPONENTS;  NO DEFECTS NOTED.  LEAKS NOTED OR EXCESSIVE PLAY IN RUDDER NOTED.  R & R RUDDER POSITION TRANSDUCER UNIT. ALL OPS CHECKS NORMAL, R & R ELAC 1, REF L/P 1387674, ITEM NR 1 AND R & R FAC 1, REF L/P 1387674, ITEM NR 2 AS PRECAUTIONARY MX. NO FAULTS NOTED AT THIS TIME.  ACFT OK.
